Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the Euler characteristic of compact complete locally affine spaces. II


Author: Louis Auslander
Journal: Bull. Amer. Math. Soc. 67 (1961), 405-406
DOI: https://doi.org/10.1090/S0002-9904-1961-10642-3
MathSciNet review: 0131833
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, On the Euler characteristic of compact locally affine spaces, Comment. Math. Helv. vol. 35 (1961) pp. 25-27. MR 124853
  • 2. L. Auslander and L. Markus, Holonomy of flat affinely connected manifolds, Ann. of Math. vol. 62 (1955) pp. 139-151. MR 72518
  • 3. H. Zassenhaus, Beweis eines Satzes über discrete Gruppen, Abh. Math. Sem. Univ. Hamburg vol. 12 (1938) pp. 289-312.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10642-3

American Mathematical Society